Approximations of the Carrier-Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach

Citation

Mungkasi, S & Roberts, S 2012, 'Approximations of the Carrier-Greenspan periodic solution to the shallow water wave equations for flows on a sloping beach', International Journal for Numerical Methods in Fluids, vol. 69, issue 4, pp. 763-780.

Year

2011

Field of Research

  • Numerical Solution Of Differential And Integral Equations

Updated:  28 January 2023 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers